# SDR SWI2025F00422

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Stiffener
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL Z STIFFENER RIVETS ARE SHEARED (C-CHECK RO 04/04/2025)ON R/H LOWER TRANSCOWL, 3 EA. HOLES AT SHEARED FASTENERS COMMON TO ZED STIFFENER P/N CN624-2038-203 ON INNER SKIN FOUND TO BE CRACK FREE WITH NO DAMAGE NOTED. ENGINEERING RECEIVED FOR ALTERNATE METHOD FOR FASTENER RE- INSTALLATION AT THE REQUIRED LOCATIONS WITH THE HEADS ON THE OUTER SKIN, REF. CRJ700 SRM 51-42-13-001-001-A01 AND REO 670-54-21-1712, REV. A, 2025-02-04. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
